MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred.A 6mm x 120mm x 150cm sterling balloon was selected for use in an angioplasty and stenting procedure.The patient presented with stenosis in the superficial femoral artery (sfa).During the procedure, a dissection occurred.The dissection most likely occurred post angioplasty.One eluvia stent was implanted to treat the dissection.Two additional eluvia stents were implanted in different areas of the sfa to treat the stenosis.The procedure was completed, and the patient was expected to fully recover.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11358818
Report Number2134265-2021-02079
Device Sequence Number3383541
Product Code LIT
UDI-Device Identifier08714729845423
UDI-Public08714729845423
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model Number24715
Device Catalogue Number24715
Device Lot Number0026240040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date02/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;